| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device would not complete its boot up cycle.As a result, defibrillation therapy would not be available, if needed.There were no reports of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker field service technician evaluated the customer's device and was able to duplicate the reported issue.The cause was isolated to the system pcb assembly.The device is no longer repairable.The device was returned to the customer.